Addiction: Alcohol/Drug Rehab Community
Xanax withdrawal
About This Community:

Drug or alcohol addiction can be a difficult thing to recover from as your body becomes physically dependant on these substances. Discuss topics including alcohol/drug rehab centers or programs, share rehab stories and offer support, and long term recovery post-rehab.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Xanax withdrawal

So im tapering down on xanax i have gone from 4mg a day to 1mg. Is it ok to lift heavy weights and do strenuous activities? Btw i tried quitting cold turkey but i had seizure at work i was stocker in the frozen section at a grocery store maybe thats why i had a seizure idk.
6 Comments Post a Comment
Blank
Avatar_f_tn
hi.. consuming Xanax may lead reduction of anxiety when consumed less.. but lifting heavy weights is not advisable. try to quit the intake of Xanax
Blank
Avatar_f_tn
I am ive been tapering down for 2 months
Blank
Avatar_m_tn
Make sure you are seeing a doctor about the taper. It can be very dangerous to go this alone. Evident of your seizure. I was on only 1 mg a day for three years. A 1 1/2 ago I went cold turkey, thought I was going to die. Hallucinations, the whole bit. The worst wd I had ever done...ten times worse. Afterwards I starting reading how dangerous it is to quit ct. Good luck!
Blank
5039239_tn?1364028271
You have been going off of it for two months, why wouldn't you be able to exercise? What did you have in mind, lifting some weights? If you were exercising before you should be able to go back to what you were doing. If you don't feel good doing real heavy weights, work back up slowly. I keep busy all the time and find it helps me stay clean.
Blank
Avatar_f_tn
I am currently tapering under a doctor but he is an ahole. I was taking roughly 10-12mg a day when i stopped cold turkey and almost died(thats what my coworker said he thought happened) but my doctor gave me a script for only 4mg a day and i went through one hell of a withdrawal. Thats why im a little worried but i feel physically not too bad im just pumped up full anxiety and feel panicky
Blank
1235186_tn?1339127464
yes going from 10-12 mgs a day to 0 definitely can cause seizures as you had experienced. yes if your doctor than put you on 4mgs a day you will definitely be experiencing withdrawal symptoms.
how long ago were you on the initial dose of 10-12 mgs?
how long did you stay at 4mgs?
how long did you taper from 4mgs down to 1mg?
exercise is a good thing to help restore your normal endorphins, serotonin, and dopamines.
have you tried any natural supplements for anxiety?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Alcohol/Drug Rehab Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
4113881_tn?1415853876
Blank
ActingBrandNew
Torrance, CA
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
10720611_tn?1413318188
Blank
NeverAgain127
Avatar_f_tn
Blank
Ejm7263
Joshua, TX